# SDR WX0A2024042232016

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 49,519 hours, 27,526 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11704204
- Part serial: AT161523
- Condition: No Test
- Location: Seat 24abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, O2 CONTAINER OF SEAT 24ABC FAILED TO DEPLOY.  O2 CONTAINER OF SEAT 24ABC REPLACED AND TESTED SERVICEABLE IAW AMM 35-21-41-400-001-A.
